Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




33 Publications

2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser M. Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse non linéaire. doi:10.1016/j.anihpc.2020.01.003
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan A, Karasev R. Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. In: Klartag B, Milman E, eds. Geometric Aspects of Functional Analysis. Vol 2256. LNM. Springer Nature; 2020:1-27. doi:10.1007/978-3-030-36020-7_1
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA
Zhang H. From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture. Advances in Mathematics. doi:10.1016/j.aim.2020.107053
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
Gladbach P, Kopfer E, Maas J, Portinale L. Homogenisation of one-dimensional discrete optimal transport. Journal des Mathematiques Pures et Appliquees. doi:10.1016/j.matpur.2020.02.008
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629 | OA
Forkert DL. Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains. IST Austria; 2020. doi:10.15479/AT:ISTA:7629
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen EA, Maas J. Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics. 2020;178(2):319-378. doi:10.1007/s10955-019-02434-w
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis K, Gerencser M. On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift. Electronic Journal of Probability. 2020;25. doi:10.1214/20-EJP479
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 71 | OA
Gladbach P, Kopfer E, Maas J. Scaling limits of discrete optimal transport. SIAM Journal on Mathematical Analysis. 2020;52(3):2759-2802. doi:10.1137/19M1243440
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8670 | OA
Zhang H. Equality conditions of data processing inequality for α-z Rényi relative entropies. Journal of Mathematical Physics. 2020;61(10). doi:10.1063/5.0022787
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 72 | OA
Ferrari P, Ghosal P, Nejjar P. Limit law of a second class particle in TASEP with non-random initial condition. Annales de l’institut Henri Poincare (B) Probability and Statistics. 2019;55(3):1203-1225. doi:10.1214/18-AIHP916
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 73 | OA
Erbar M, Maas J, Wirth M. On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. 2019;58(1). doi:10.1007/s00526-018-1456-1
View | Files available | DOI | arXiv
 
2019 | Preprint | IST-REx-ID: 7550 | OA
Portinale L, Stefanelli U. Penalization via global functionals of optimal-control problems for dissipative evolution. 2019.
View | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser M, Hairer M. A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics. 2019;72(9):1983-2005. doi:10.1002/cpa.21816
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser M. Boundary regularity of stochastic PDEs. Annals of Probability. 2019;47(2):804-834. doi:10.1214/18-AOP1272
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser M, Gyöngy I. A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and their Applications. 2019;129(3):995-1012. doi:10.1016/j.spa.2018.04.003
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis K, Gerencser M, Gess B. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 2019;266(6):3732-3763. doi:10.1016/j.jde.2018.09.012
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser M, Hairer M. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. 2019;173(3-4):697–758. doi:10.1007/s00440-018-0841-1
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75 | OA
Akopyan A, Avvakumov S, Karasev R. Convex fair partitions into arbitrary number of pieces. 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556 | OA
Betea D, Bouttier J, Nejjar P, Vuletic M. The free boundary Schur process and applications I. Annales Henri Poincare. 2018;19(12):3663-3742. doi:10.1007/s00023-018-0723-1
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6. doi:10.1017/fms.2018.7
View | Files available | DOI | arXiv
 

Search

Display / Sort

Citation Style: AMA

Export / Embed